# SDR DALA2022082605769

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-213
- Aircraft serial: 7268
- Aircraft time: 14,234 hours, 7,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3009, AFT CABIN RH FLOOR LEVEL LATERAL SHEAR PLATE AT FR 70, THERE IS A BULGE AREA AND EVIDENCE OF CORROSION AROUND FASTENER HOLE. CORRECTIVE ACTION: REPLACED MAIN CABIN BETWEEN FR69-70 RH SHEAR PLATE PER A321 SRM 51-72-11. LP 2380844
